# SDR SWAA2023041111932

- Difficulty date: March 2, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER BULKHEAD AT BS 663 / RBL 41 / WL 160 IS CRACKED.<[01] IDENTIFIED PANEL IAW SRM 57-10-10-0I-2 FIGURE 2 ITEM [4] AND TABLE 2 ITEM [4]. THE DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 57-10-10-1A-2 PARAGRAPH 4.D.(1) AND WILL BE REPAIRED IAW SRM 51-70-04-2R-10 PER SRM 57-10-10-2R-2 PARAGRAPH 1.C. REMOVED DAMAGE FROM AN AREA LOCATED 25' FROM THE INBOARD EDGE AND 12.5' FROM THE LOWER EDGE AND PREPPED AREA FOR REPAIR WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 51-70-04-2R-10 PARAGRAPH 4.A-C.;[02] VALIDATED APPLICABILITY OF SRM 51-70-04-2R-10.;[03] VERIFIED CORRECTIVE ACTION #1; 2;[04] FABRICATED REPAIR PLIES FROM BMS9-3 STYLE 1581 TYPE H-2 LOT NUMBER 1520142-1 IAW SRM 51-70-04-2R-10 PARAGRAPH 4.D. OK TO INSTALL REPAIR PLIES.;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED PLIES WITH BMS8-301 CLASS 2 LOT NUMBER 1506171-2; VACUUM BAGGED AND VERIFIED A SATISFACTORY 5X5 WITH VACUUM GAUGE; ID: ATS2241 DUE: 08/2023; WORK PERFORMED IAW SRM 51-70-04-2R-10 PARAGRAPH 4.D-E.;[07] VERIFIED CORRECTIVE ACTION #6;[08] CURED PLIES; UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-04-2R-10 PARAGRAPH 4.F AND H.;[09] PERFORM POST CURE NDI IAW SRM 51-70-04-2R-10 PARAGRAPH 4.G;[10] UT INSPECTED REPAIR AREA PER NDTM PT4 51-00-02; NO DISBONDS NOTED EQUIP ID ATS2031 DUE 03/2023;[11] REFINISHED REPAIR AREA IAW SRM 51-70-04-2R-10 PARAGRAPH 4.H.;[12] VERIFIED MEASUREMENTS VERIFIED CORRECTIVE ACTION #11
